# SDR REXA2022022300296

- Difficulty date: February 8, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670333325
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SIDE LIGHTNING DIVERTER PANEL SUPPORT BEAM/ANGLE BENT AND RIVETS SHEARED. FS 319-333 - REMOVED AND REPLACED PAX DOOR LIGHTNING DIVERTER PNL SUPPORT BEAM/ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED BEAM ANGLE AND CLEAF IAW CRJ900 SRM 51-42-06-001-001-A01.
